# SDR SWAA2020021214218

- Difficulty date: January 24, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1016-1033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CORRODED BETWEEN BS. 1016 TO BS. 1033, BETWEEN RBL 1 TO LBL 33.        / R&R SHEAR WEB IAW DWG AND SRM.
